Doctor insights on:
What Can I Do About Loss Of Sexual Drive From My Antidepressants
See a Psychopharmd: See a psychiatrist.Get a more detailed answer ›
Here are some ...: You're not alone to experience heightened sex desire during period. The theory and the pattern for such abounds but still with no consistent views. Roughly, we do know individual subtle balance between testosterone and estrogen seems playing an important role for such cyclical change. More? Refer to http://www.menstruation.com.au/periodpages/libido.html for some potential helpful information. ...Read more
Since taking birth control, my sexual drive has seemed to lessen. Is it my birth control? Can i do anything about it??
Yes, it can be: The new hormone levels in the body, due to the birth control pills, can change one's sex drive. One can check back with her doctor if no improvement after the second or third pack of pills, to try a different dose or a different brand of pills. If not able to feel normal on pills, one can try non-hormonal contraceptives such as a non-hormonal IUD. An Ob-Gyn doctor can help, if needed. ...Read more
- Talk to a doctor live online for free
- What can i do about hair loss?
- I think i may have an over active sex drive what can i do about this
- What can i do about my hsp?
- Ask a doctor a question free online
- What can i do about my teeth?
- What can i do about dark skin from kidney dialysis?
- How can i fix my lack of sexual stamina as a male with previously high sex drive?
- What can i do for a low sex drive after oopherectomy?
- Talk to a gynecologist online for free